# SDR DLM88002235

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 30,192 hours, 24,445 cycles
- Engine time: 8,551 hours, 15,205 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part serial: P80508
- Condition: Contaminated
- Location: Apu Bay
- Part time: 8,551 hours, 15,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMBOUT HOT PACK ODOR IN C/PIT CABIN.  TURNED RT PACK OFF AND ODOR WENT AWAY.  PERF OPN 5088.  FOUND APU CONTAMINATED WITH OIL.  PERF DUCT-  OUT PER M/M.  FWD APU TO MCO/PLAC MEL 49-00-01A.
